# SDR CA960723552

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A
- System (JASC): 2760 · Drag Control System
- Part: Manifold
- Part number: 54C54677E01
- Condition: Failed
- Location: Ground Spoiler
- Part time: 3,688 hours
- Component: Cndair
- Stage of operation: TX
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) PRIOR TO ARRIVAL, OUTBOARD GROUND SPOILER FAULT. OUTBOARD GROUND SPOILER PAIR INOPERATIVE AND #2 SECU BITE TEST SHOWED GROUND SPOILER MANIFOLD FAILURE.
